# SDR 2008UALA0015

- Difficulty date: January 2, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 26,672 hours, 6,048 cycles
- Engine: Pwa PW4077
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING GROUND TEST OF RIGHT FLAPERON MSG 27-16039 OCCURS.  ACCOMPLISHED TEST SEVERAL TIMES WITH SAME RESULT.
